# SDR 97ZZZX3544

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: HPPBR49
- Condition: Mismanufactured
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW REPLACEMENT BEARING RECEIVED WITH INSTRUCTIONS FROM MRC (BEARING MFG), AND HILLER SL UH12-25-1 DESCRIBING INSTALLATION INSTRUCTIONS WITH REGARDS TO THE FILING NOTCHES AND BEARING MARKINGS ON THE OUTER RACE.  THESE INSTRUCTIONS ORIENT THE BEARING SO THE MAJOR THRUST LOAD IS ON THE RACES THAT DO NOT HAVE FILING NOTCHES.  THIS BEARING WAS RECEIVED WITH MARKINGS OPPOSITE THE WRITTEN INSTRUCTIONS.  BEARING RETURNED TO HILLER.
